Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Amarillo, TX

August 7, 2013Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this flash flood warning at Aug 7, 2013, 11:51 PM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 11:51 PM CDT (04:51 UTC)
Expired
Aug 8, 2013, 6:00 AM CDT
In force
6 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 131 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WGUS54 KAMA 080451
FFWAMA
OKC007-TXC295-357-081100-
/O.NEW.KAMA.FF.W.0006.130808T0451Z-130808T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1151 PM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  EASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 600 AM CDT THURSDAY

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 9 MILES NORTHWEST OF
  SLAPOUT...OR 18 MILES EAST OF BEAVER. DOPPLER RADAR INDICATES 2 TO
  AS MUCH AS 4 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED   
  AREA IN THE PAST 3 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED.      
  4 INCHES OF RAIN WAS REPORTED IN BEAVER ALONG WITH FLASH FLOODING  
  IN BEAVER AND ALSO 4 TO 5 MILES SOUTH OF BEAVER. FLASH FLOODING IS 
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS   
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH    
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAVER...             PERRYTON...           LIPSCOMB...
  SLAPOUT...            MOCANE...             KNOWLES...
  GRAY...               GATE...               FORGAN...
  FLORIS...             ELMWOOD...            BRYANS CORNER...
  BOYD...               BALKO...              WOLF CREEK PARK...
  HIGGINS...            FOLLETT...            DARROUZETT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3699 10001 3606 10002 3606 10090 3700 10083

$$

SCHNEIDER
1 follow-up statement
458 
WGUS74 KAMA 080817
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
317 AM CDT THU AUG 8 2013

OKC007-TXC295-357-080830-
/O.CAN.KAMA.FF.W.0006.000000T0000Z-130808T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
317 AM CDT THU AUG 8 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN
OCHILTREE...LIPSCOMB AND BEAVER COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3699 10001 3606 10002 3606 10090 3700 10083

$$

JACKSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 11:29 PM CDT, 22 minutes earlier.

Area forecast discussion, Aug 7, 11:29 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1129 PM CDT WED AUG 7 2013

.AVIATION...
06Z TAF CYCLE
SOUTHWESTERLY FLOW ALOFT ACROSS THE PANHANDLES COMBINED WITH PLENTY
OF LOW LEVEL MOISTURE AND SEVERAL BOUNDARIES IN THE AREA WILL ALLOW
FOR CONTINUED CHANCES FOR CONVECTION AT ALL THREE TAF SITES UNTIL
AROUND 10Z THURSDAY...WITH SOME MVFR CEILINGS FOR LOW CLOUDINESS
AFTER 10Z THURSDAY UNTIL AROUND 15Z TO 17Z THURSDAY. VFR CONDITIONS
EXPECTED AFTER 17Z THURSDAY. CONVECTION CHANCES POSSIBLE ONCE AGAIN
AT ALL THREE TAF SITES AFTER 18Z TO 20Z THURSDAY...HOWEVER CONFIDENCE
TOO LOW AT THIS TIME TO INCLUDE IN THIS TAF FORECAST PACKAGE.
NORTHEASTERLY TO SOUTHEASTERLY WINDS 5 TO 15 KNOTS THROUGH THE TAF
FORECAST PERIOD.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 1040 PM CDT WED AUG 7 2013/

UPDATE...
HAVE CANCELLED SEVERE THUNDERSTORM WATCH FOR THE WESTERN TIER OF
COUNTIES AS WELL AS POTTER AND RANDALL COUNTIES. BASED ON RADAR
TRENDS...SHOULD BE ABLE TO LET THE REST OF THE WATCH EXPIRE AT
MIDNIGHT. THROUGH THAT TIME...THE MAIN AREA OF CONCERN FOR POTENTIAL
SEVERE WINDS WITH THE MCS WILL BE ACROSS THE EASTERN OK PANHANDLE AND
NORTHEAST TX PANHANDLE. HEAVY RAIN AND FLOODING ALSO REMAINS A
CONCERN...MAINLY IN THE NORTHEAST CWA AS WELL.

KB

PREV DISCUSSION... /ISSUED 702 PM CDT WED AUG 7 2013/

AVIATION...
00Z TAFS...SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE
NEXT 24 HOURS DUE TO THE COMBINATION OF A SLOW-MOVING UPPER-LEVEL
DISTURBANCE...A FRONTAL BOUNDARY...LOW-LEVEL UPSLOPE FLOW...AND
AMPLE MOISTURE AROUND. THE HIGHEST CHANCES WILL COME THROUGH THIS
EVENING...ALTHOUGH SHOWERS AND THUNDERSTORMS COULD LINGER OVERNIGHT
INTO THURSDAY MORNING PARTICULARLY AT KGUY AND KDHT. ADDITIONAL
STORMS WILL LIKELY DEVELOP THURSDAY AFTERNOON...WITH THE HIGHEST
CHANCES THROUGH 00Z FRIDAY AT KDHT AND KGUY. STRONG ERRATIC
WINDS...HAIL...AND MVFR OR LOWER CONDITIONS WILL BE POSSIBLE WITH THE
STORMS THIS EVENING. LOW CLOUDS AND POSSIBLY FOG DEVELOPING IN MOIST
UPSLOPE FLOW ARE EXPECTED TO PRODUCE MVFR TO IFR CONDITIONS DURING
THE 10Z-17Z TIMEFRAME.

KB

PREV DISCUSSION... /ISSUED 554 PM CDT WED AUG 7 2013/

UPDATE...
FORECAST UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH FOR ALL OF THE
PANHANDLES THROUGH MIDNIGHT. ALSO INCREASED POPS ACROSS THE WESTERN
PANHANDLES BASED ON RADAR TRENDS. HEAVY RAIN...POSSIBLY LEADING TO
FLOODING OR FLASH FLOODING...WILL ALSO REMAIN A CONCERN WITH THESE
STORMS.

KB

PREV DISCUSSION... /ISSUED 254 PM CDT WED AUG 7 2013/

DISCUSSION...
INSTABILITY...SURFACE BOUNDARIES AND UPPER LEVEL SUPPORT WILL
ALL HELP TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE
PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH
STRONG GUSTY WINDS AND HAIL THE MAIN THREATS. HEAVY RAIN MAY ALSO
CAUSE SOME FLOODING ISSUES...BUT THE STORMS WILL BE MOVING A LITTLE
FASTER THAN THE LAST COUPLE OF DAYS.

SEVERAL SURFACE BOUNDARIES WILL LIKELY HELP CONVECTION TO FIRE
AGAIN THURSDAY BEFORE THE COLD FRONT MOVES SOUTH. SHOWERS AND
THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION AS AN
UPPER LEVEL SHORT WAVE TROUGH MOVES ACROSS THE AREA AND
COMBINES WITH THE MOISTURE...INSTABILITY AND SURFACE
BOUNDARIES.

THE FLOW ALOFT SHOULD STILL BE STRONG ENOUGH FRIDAY AND
SATURDAY TO PULL MOUNTAIN CONVECTION THIS WAY. OTHERWISE...ANY
LEFTOVER OUTFLOW BOUNDARIES WILL LIKELY FIRE CONVECTION AS
WELL.

SUNDAY MAY BE A DOWN DAY FOR CONVECTION AS THE UPPER HIGH
SHIFTS WEST OVER WEST TEXAS FOR A DAY...SO WILL LEAVE THIS DAY
DRY.

THE UPPER HIGH MOVES BACK OVER THE SOUTHERN ROCKIES BY MONDAY WHICH
WILL PUT THE PANHANDLES IN NORTHWEST FLOW. THIS FLOW WILL
AGAIN BRING SHOWERS AND THUNDERSTORMS BACK INTO THE REGION.

MODELS DO NOT AGREE ON THE MOVEMENT OF THE COLD FRONT OVER THE NEXT
DAY TO DAY AND A HALF. FOR NOW HAVE GONE WITH THE GFS AS IT SEEMS TO
HANDLE CURRENT SITUATION THE BEST.

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THIS WEEKEND GIVEN THE RAIN CHANCES AND THE FACT THAT LOWEST RELATIVE
HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Aug 7, 10:32 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1032 PM CDT WED AUG 7 2013

OKZ001>003-TXZ001>020-081100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1032 PM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF THE PANHANDLES TONIGHT.
SOME OF THESE STORMS MAY BE SEVERE THROUGH THE LATE EVENING HOURS
ACROSS CENTRAL AND EASTERN PORTIONS OF THE PANHANDLES...WHERE A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH MIDNIGHT. WIND
GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARD. LOCALLY HEAVY
RAIN MAY ALSO LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES THURSDAY
THROUGH SATURDAY AND AGAIN MONDAY AND TUESDAY. A FEW STORMS MAY BE
SEVERE DURING THIS TIME PERIOD...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE
WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND
EASTERN PANHANDLES THROUGH MIDNIGHT.

KB

In the hours before

Special weather statement, Aug 7, 9:49 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
949 PM CDT WED AUG 7 2013

TXZ011>013-017-080345-
CARSON TX-OLDHAM TX-POTTER TX-RANDALL TX-
949 PM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARSON...NORTHERN
RANDALL...POTTER AND EXTREME SOUTHEASTERN OLDHAM COUNTIES UNTIL 1045
PM CDT...

AT 948 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF BUSHLAND...OR 9 MILES WEST
OF AMARILLO...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BUSHLAND...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 58 AND 70.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3561 10175 3541 10154 3510 10198 3530 10217
TIME...MOT...LOC 0249Z 223DEG 15KT 3522 10198

SCHNEIDER/
Local storm report, Aug 7, 9:51 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
951 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     3 NNE HOOKER            36.90N 101.20W
08/07/2013  M59 MPH          TEXAS              OK   BROADCAST MEDIA

&&

EVENT NUMBER AMA1300757

BUFFALO
Local storm report, Aug 7, 9:52 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
952 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     1 W HOOKER              36.86N 101.23W
08/07/2013  M60 MPH          TEXAS              OK   MESONET

&&

EVENT NUMBER AMA1300758

BUFFALO
Local storm report, Aug 7, 10:40 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     TURPIN                  36.87N 100.88W
08/07/2013  E60 MPH          BEAVER             OK   TRAINED SPOTTER

&&

EVENT NUMBER AMA1300759

MOULTON/SPENCER
Local storm report, Aug 7, 11:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1105 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      GUYMON                  36.69N 101.48W
08/07/2013                   TEXAS              OK   OK HIGHWAY PTRL

            FLASH FLOODING IN THE COUNTY REPORTED AND SOME ROADS
            CLOSED BY OKLAHOMA DEPARTMENT OF TRANSPORTATION

&&

EVENT NUMBER AMA1300760

MOULTON/SPENCER
Local storm report, Aug 7, 11:17 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1117 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     FLASH FLOOD      13 S TURPIN             36.68N 100.88W
08/07/2013                   BEAVER             OK   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED WATER OVER HIGHWAY 83

&&

EVENT NUMBER AMA1300761

MOULTON/SPENCER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:00 PM CDTSpecial Weather StatementAMAOldham60 min
Aug 7, 7:39 PM CDTSpecial Weather StatementAMAMoore66 min
Aug 7, 7:46 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter59 min
Aug 7, 9:16 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman59 min
Aug 7, 9:34 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore, Sherman6 hr
Aug 7, 9:49 PM CDTSpecial Weather StatementAMAPotter56 min
Aug 7, 11:05 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree55 min
Aug 7, 11:55 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb65 min
Aug 8, 4:18 PM CDTSpecial Weather StatementAMARandall42 min
Aug 8, 4:49 PM CDTSpecial Weather StatementAMARandall56 min
Aug 8, 5:06 PM CDTSpecial Weather StatementAMAArmstrong24 min
Aug 8, 5:32 PM CDTSpecial Weather StatementAMADonley43 min
Aug 8, 6:56 PM CDTSpecial Weather StatementAMAHartley49 min
Aug 7, 7:22 PM CDTSpecial Weather StatementAMACimarron53 min
Aug 7, 7:29 PM CDTSevere Thunderstorm WarningAMABeaver, Texas61 min
Aug 7, 7:41 PM CDTSevere Thunderstorm WarningAMACimarron, Texas64 min
Aug 7, 7:51 PM CDTTornado WarningAMABeaver, Texas39 min
Aug 7, 8:36 PM CDTSpecial Weather StatementAMATexas54 min
Aug 7, 8:41 PM CDTSevere Thunderstorm WarningAMATexas64 min
Aug 7, 9:02 PM CDTSpecial Weather StatementAMABeaver58 min
Aug 7, 9:30 PM CDTFlash Flood WarningAMABeaver, Texas6 hr
Aug 7, 10:14 PM CDTSevere Thunderstorm WarningAMABeaver, Texas61 min
Aug 8, 3:25 AM CDTAreal Flood AdvisoryAMABeaver, Texas3 hr
Aug 8, 3:16 PM CDTSpecial Weather StatementAMACimarron59 min
Aug 8, 4:23 PM CDTSpecial Weather StatementAMACimarron67 min
Aug 8, 5:30 PM CDTSpecial Weather StatementAMACimarron60 min

Nearby

Flash Flood Warnings in Texas, 2013Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.